MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY IRELAND - 9616671 SIG HP REV TC3 BOX TRIAL SZ3; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 201103013
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of the femoral component at the bone to cement interface.Cement manufacturer is unknown.The tibial tray is well fixed, but the femoral component is loose.The surgeon revised the femoral component and retained the well-fixed tibial tray.During the procedure, the hudson adaptor, femoral adaptor rod, and the #3 tc3 box trial broke or were stripped.All the pieces were present.A surgical delay of 1 minute was noted.Doi: (b)(6) 2018.Dor: (b)(6) 2019.Left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected:h3.Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV TC3 BOX TRIAL SZ3
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9162982
Report Number1818910-2019-108038
Device Sequence Number2057329
Product Code LXH
UDI-Device Identifier10603295081340
UDI-Public10603295081340
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103013
Device Lot NumberSO2002007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
#4 SIGMA PS LEFT FEMUR; FEMORAL ADAPTOR AND BOLT; FEMORAL AUGMENTS; FEMORAL AUGMENTS; FEMORAL AUGMENTS; FEMORAL AUGMENTS; FEMORAL STEM
Patient Age62 YR